MAUDE Adverse Event Report: GSOURCE GSOURCE; SCREWDRIVER BIT STAR 3 1/2" T6 SQC

GSOURCE GSOURCE; SCREWDRIVER BIT STAR 3 1/2" T6 SQC
Catalog Number GS 86.1606
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
The hex tip of screwdriver broke while seating a locking screw into a plate.As the locking screw engages the plate, the screw head encounters increase in resistance.
 
Additional Manufacturer Narrative
This report details the investigation of breakge of hex tip of screwdriver bit.T6 sqc.Findings indicate no design or manufacturing defects.Production and final quality assurance (qa) reviews (dhr) confirm compliance with specifications.In-house verification was conducted on returned broken part revealed no indication of non-conformances or deviations from intended usage.50 screwdriver bits from same lot # 2110 were produced and no additional complaints from other customers using this lot received, indicating that the reported issues may be isolated.The investigation reveals no inherent issues with the screwdriver bits.The breakage appears to be an isolated case as no product related complaint received for part# gs 86.1606 in last 10 years.

Brand Name
GSOURCE
Common Device Name
SCREWDRIVER BIT STAR 3 1/2" T6 SQC
Manufacturer (Section D)
GSOURCE
19 bland st
emerson NJ 07630
Manufacturer (Section G)
GSOURCE
19 bland st
emerson NJ 07630
Manufacturer Contact
jinay dalal
19 bland st
emerson, NJ 07630
2015992277
MDR Report Key22390772
Report Number2249529-2025-00003
Device Sequence Number21125157
Product Code HXX
UDI-Device Identifier00840314245656
UDI-Public00840314245656
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberGS 86.1606
Device Lot Number2110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown